MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the bard flat mesh (device 3).An additional supplemental emdr was submitted to represent the perfix plug (device 1) and an additional mdr was submitted to represent 3dmax mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016- patient was diagnosed with symptomatic recurrent right inguinal hernia, thereby underwent open repair with implant of perfix plug (device 1).Per op notes, ¿the hernia defect was identified in the floor of the right inguinal region.A perfix plug (device 1) was placed into the defect and sutured¿.On (b)(6) 2017- patient was diagnosed with right recurrent inguinal hernia, thereby underwent laparoscopic repair with implant of 3dmax mesh (device 2), bard flat mesh (device 3) and a synthetic mesh.Per op notes, ¿hernia was noticed on right and left side of the inguinal region.On the right side there was a large direct inguinal hernia.A large 3dmax mesh (device 2) was trimmed and placed in the right inguinal region and the synthetic mesh was placed over the 3dmax mesh (device 2) and tacked.Again a large bard flat mesh (device 3) was placed customized, placed and tacked to cooper¿s ligament across the top of fascia.¿.On (b)(6) 2019- patient was diagnosed with right recurrent inguinal hernia with pain, thereby underwent robotic assisted laparoscopic repair with implant of synthetic mesh.Per op notes, ¿a recurrent direct defect on the right side was noted.The hernia contents were reduced.A synthetic mesh was placed into the defect and sutured¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23897313
Report Number1213643-2025-01277
Device Sequence Number14590685
Product Code FTL
UDI-Device Identifier00801741016530
UDI-Public(01)00801741016530
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale